U.S. doctors online nowAsk doctors free
A 19-year-old male asked:

How do i get rid of a medication rash? hi, i took mucinex (guaifenesin) d sometime last week, now i believe it cause a rash throughout my torso and face.. how can i get rid of it?

1 doctor answer3 doctors weighed in
Dr. James Seward
Dermatology 22 years experience
This : This is difficult to answer without a clinical examination, but typically a drug rash can linger for a little while. I would see a dermatologist to be sure the diagnosis is correct and they can possibly prescribe some topical steroids and possible oral therapies such as antihistamines/oral steroids or other appropriate treatments to help you. Does your rash kind of look like the rash below? I hope that helps a little!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 7, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.